MAUDE Adverse Event Report: Roche Diagnostics Magnesium Gen.2; photometric method, magnesium

Roche Diagnostics Magnesium Gen.2; photometric method, magnesium
Catalog Number 06481647190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2026
Type of Reportable Event Malfunction

Brand Name
Magnesium Gen.2
Common Device Name
photometric method, magnesium
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50298818
Report Number1823260-2026-03382
Device Sequence Number21259017
Product Code JGJ
UDI-Device Identifier04015630929818
UDI-Public04015630929818
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K983416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06481647190
Device Lot Number93032001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/26/2026
Supplement Date Received by Manufacturer08/19/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown